# SDR C2XA10IA105

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 26,228 hours, 19,635 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A BURNING SMELL WAS NOTICED AT SEAT 1A.  MAINTENANCE REMOVED AND REPLACED THE LIGHTING BALLAST ABOVE SEAT 1A, OPERATIONALLY CHECKED THE LIGHTING WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
